# SDR DALA201902153111

- Difficulty date: February 11, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,920 hours, 23,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door Armed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 1R KNUCKLE KNOCKER DOESN'T EXTEND. CORRECTIVE ACTION: ADJUSTED IR DOOR KNUCKLE KNOCKER. (5291831)
